# SDR QXEA2010111500735

- Difficulty date: November 9, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,681 hours, 9,458 cycles
- Engine: Pwc PW150A
- Engine time: 18,858 hours, 19,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0134
- Condition: Odor
- Location: Nr 1
- Part time: 18,858 hours, 19,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THERE WAS A FOUL ODOR IN THE AIR DUCTING, FOLLOWED BY THE LAV SMOKE DETECTOR WARNING HORN. THERE WAS NO EVIDENCE BY ANY CREW MEMBER OF ACTUAL SMOKE. IAW CREW VERBAL, TURNED NR 1 BLEED OFF AND ODOR SEEMED TO CLEAR. C/W FIM TASK 71-00-00-810-817, PAR 1-5G (INSPECTED AIR INTAKE AND P2.2 AND 2.7 DUCTS ON BOTH ENGINES) NO DEFECTS NOTED.  BOROSCOPE OF GAS GENERATOR CASE AND LP AND HP COMPRESSORS TO BE COMPLIED WITH.  FERRIED.  C/W BORESCOPE, FOUND NO SIGN OF STANDING OIL OR DEFECTS OF COMPRESSOR INNER SUPPORT OF NR1 ENGINE IAW 71-00-00-810-817.  R & R NR1 ENG IAW TASK CARDS 6710003 AND 6710004.  NO OIL ODOR NOTED,  ENG OPS CHECKS NORMAL.  NO LEAKS NOTED. RETURNED TO SERVICE.
